# SDR R61A2023041500234

- Difficulty date: April 12, 2023
- Submitted: April 15, 2023
- Operation: Air carrier
- Aircraft: N418YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000383
- Aircraft time: 23,046 hours, 15,606 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III WASTE DOOR FOUND TO HAVE LEVEL 2 CORROSION. DOOR WAS REPLACED IAW AMM 20-10-01
